# SDR 96ZZZX2130

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45798
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Assy
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 692 - AFTER TAKEOFF FOLLOWING GEAR RETRACTION, THE RT MAIN GEAR UNSAFE LIGHT REMAINED ON.  ADJUSTED RT MAIN GEAR DOOR LATCH ASSY.  PERFORMED GEAR SWING, OPERATION NORMAL.  CHECK C - 2-17-95 - MCI.  (X)
